# SDR UALA2010110104063

- Difficulty date: November 1, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 29,591 hours, 13,199 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED CIDS TEST RT EMERGENCY POWER SUPPLY UNIT BATTERY FAILED.   REPLACED BATTERY WITH NEW CHARGED BATTERY.  OPS CHECK GOOD CIDS TEST PASSED.
